# SDR SWAA2022012462741

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 45,530 hours, 27,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SERVICE DOOR GIRT BAR LOOSE ; / [01] SECURED RT AFT SERVICE DOOR GIRT BAR PER AMM 25-66-01
